Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 67, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 29, 2011, 4:03 PM MDT for Bernalillo County, New Mexico. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2011, 4:03 PM MDT (22:03 UTC)
- Expired
- Aug 29, 2011, 4:59 PM MDT
- In force
- 56 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Bernalillo County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.1 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 1961 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561
WGUS55 KABQ 292203
FFWABQ
NMC001-292330-
/O.NEW.KABQ.FF.W.0067.110829T2203Z-110829T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT MON AUG 29 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO
* UNTIL 530 PM MDT
* AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER ALBUQUERQUE. THE STORM
PRODUCING VERY HEAVY RAIN WAS MOVING EAST AROUND 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3511 10671 3522 10666 3522 10644 3494 10646
3495 10670
$$2 follow-up statements
177
WGUS75 KABQ 292244
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT MON AUG 29 2011
NMC001-292330-
/O.CON.KABQ.FF.W.0067.000000T0000Z-110829T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-
444 PM MDT MON AUG 29 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR CENTRAL
BERNALILLO COUNTY...
AT 436 PM MDT...OBSERVATIONS INDICATED THAT A HALF INCH OF RAIN FELL
OVER THE NOB HILL AREA IN LESS THAN A HALF HOUR. HEAVY RAINFALL HAS
ENDED OVER THE AREA HOWEVER FLOODING IS STILL POSSIBLE IN THE AREA
AROUND NOB HILL...THUS THE FLASH FLOOD WARNING WILL CONTINUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3506 10664 3511 10664 3511 10659 3509 10655
3506 10656
$$
GUYER267
WGUS75 KABQ 292259
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
459 PM MDT MON AUG 29 2011
NMC001-292310-
/O.CAN.KABQ.FF.W.0067.000000T0000Z-110829T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-
459 PM MDT MON AUG 29 2011
...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL BERNALILLO
COUNTY...
LAT...LON 3506 10664 3511 10664 3511 10659 3509 10655
3506 10656
$$
GUYERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 3:29 PM MDT, 34 minutes earlier.
Area forecast discussion, Aug 29, 3:29 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 PM MDT MON AUG 29 2011 .DISCUSSION... UPPER HIGH REMAINS CENTERED NEAR THE NM BOOT-HEEL THIS AFTERNOON WITH A WEAK SHORTWAVE TROUGH TRANSLATING TOWARD CENTRAL NEW MEXICO AROUND THE WESTERN PERIPHERY OF THE RIDGE. THIS WEAK WAVE COMBINED WITH AMPLE PRECIPITABLE WATERS WILL CONTINUE TO TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS FAVORING THE WESTERN AND NORTHERN HIGH TERRAIN THIS AFTERNOON WITH STORMS MOVING OFF OUTFLOWS AND REDEVELOPING WITHIN THE RIO GRANDE VALLEY LATER THIS AFTERNOON AND THIS EVENING. STORMS WILL ALSO GENERATE OFF THE HIGH TERRAIN AND IMPACT THE CENTRAL AND NORTHEAST HIGHLANDS AND POSSIBLY THE PLAINS. HEAVY DOWNPOURS WILL CAUSE A LOCALIZED FLASH FLOOD THREAT ESPECIALLY OVER FIRE BURN SCARS. HAIL AND ERRATIC GUSTY WINDS WILL ALSO ACCOMPANY THE STRONGER CELLS. A WINDOW FOR SEVERE STORMS EXISTS THROUGH SUNSET OVER THE NORTHEAST PLAINS AS LAPS SURFACE ANALYSIS INDICATES UPWARDS OF 1500-2000 J/KG OF CAPE WITH ALL OF THE CIN ERODED. STORMS WILL WEAKEN LATER THIS EVENING WITH AN ISOLATED THREAT REMAINING OVERNIGHT ESPECIALLY THE CENTRAL AND EAST. THE UPPER HIGH WILL WOBBLE OVER CENTRAL AND SOUTHERN NEW MEXICO TUESDAY BEFORE SHIFTING SLIGHTLY EAST WEDNESDAY AND THURSDAY AS AN UPPER TROUGH SWINGS ACROSS THE GREAT BASIN AND OUT ACROSS THE PLAINS. WHILE AN EASTERN TRANSITION TO THE HIGH TYPICALLY EQUATES TO A RETURN TO DEEPER MOISTURE IT APPEARS THAT THE BULK OF THE BETTER CONVECTION AND DEEPER MOISTURE WILL REMAIN TO THE WEST. HOT TEMPERATURES WILL PERSIST WITHIN AN EXCEPTIONAL DROUGHT OVER THE EAST CENTRAL AND SOUTHEAST. MODELS CONTINUE TO SHOW A STRONGER BACKDOOR FRONT SLICING THROUGH THE CENTRAL AND EAST BY EARLY IN THE WEEKEND. THE GFS REMAINS THE MOST BULLISH ON THIS SYSTEM WITH COPIOUS AMOUNTS QPF VERSUS THE MUCH WEAKER ECMWF. WE WILL CONTINUE TO SHOW TRENDS TOWARD A COLD FRONT INTRUSION BUT NOT QUITE AS BULLISH AS THE GFS. MODELS HAVE BEEN A BIT SKETCHY IN THAT DAY 5 TO 8 RANGE THE PAST FEW WEEKS. WILL NOT JUMP ONTO THIS SCENARIO FULL SWING UNTIL BETTER RESOLUTION CAN DEVELOP IN THE MODELS. KW && .AVIATION... ISOLD TO SCT TS COVERAGE WILL CONTINUE ACROSS NORTHERN AND CENTRAL NM. THE MAIN FOCUS WILL BE ACROSS CENTRAL AREAS THROUGH THIS AFTERNOON BUT SOME HIT AND MISS ACTIVITY SHOULD ALSO IMPACT EASTERN AND WESTERN AREAS. CARRYING VCSH AND/OR VCTS WITHIN MOST OF THE TERMINAL SITES IN THE NEAR TERM BUT WILL HAVE TO LOOK AT UPDATING ABQ AND SAF BEFORE SHIFT CHANGE TO ACCOUNT FOR SOME TEMPO GROUPS. ESPECIALLY AS IT CONCERNS OUTFLOW WIND GUST POTENTIAL ACCOMPANIED BY RAIN SHOWERS AND A FEW RUMBLES OF THUNDER IN THE VICINITY. TUESDAY/S TS ACTIVITY SHOULD BE FOCUSED ACROSS THE NORTH WITH LESS COVERAGE OVERALL. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... NOT A LOT OF DISCERNIBLE CHANGES NEEDED WITHIN THE WEATHER GRIDS THROUGH THIS WEEK. UPPER HIGH WILL SLIDE SLIGHTLY MORE EAST OVER SOUTH CENTRAL NM ON TUESDAY. IT SHOULD SLIDE EVEN MORE TO THE EAST ON WEDNESDAY/THURSDAY. BOTH THE GFS AND ECMWF BUILD THE UPPER HIGH BACK OVER PORTIONS OF NEW MEXICO ON FRIDAY. DURING THIS PERIOD...STORM COVERAGES WILL SHOW GRADUAL TRENDS SUCH AS BECOMING A BIT LESS ON TUESDAY FAVORING THE NORTH. THEN CONCENTRATING A BIT MORE ACROSS WESTERN AND CENTRAL LOCATIONS BOTH WEDNESDAY AND THURSDAY ALTHOUGH MORE WIDELY SEPARATED. TEMPERATURES DURING THIS PERIOD WILL REMAIN ABOVE NORMAL...BOTH DURING THE DAY AND NIGHTTIME PERIODS. HUMIDITY VALUES WILL LOWER SOME...ESPECIALLY ON TUESDAY BUT NOT DOWN TO EARTH SHATTERING LEVELS. JUST DONT SEE A DISTINCT...WIDESPREAD DRY SLOT IMPACTING THE BROADER AREA ANYTIME SOON. LONGER RANGE WEATHER MODELS SUCH AS THE GFS AND ECMWF STILL PAINT SOME SORT OF BACK DOOR INFLUENCE FRIDAY NIGHT INTO SATURDAY. GFS IS CURRENTLY MUCH MORE BULLISH WITH PRECIPITATION AND EFFECTS THAN THE ECMWF. FORECASTERS HAVE FELT THAT THE MODELS HAVE OVERDONE POTENTIAL BACK DOOR FRONTS THE PAST FEW WEEKS. THUS CONFIDENCE IS FAIRLY LOW AT THIS TIME. ALTHOUGH THE ROCKIES TROUGH PRODUCING THE BACK DOOR DOES HAVE A LITTLE MORE TEETH TO IT THAN DURING PAST EVENTS SO WILL BE WATCHING THAT TREND CLOSELY. THESE TROUGHS SHOULD GET STRONGER DURING THE MONTH OF SEPTEMBER. FOLLOWING THAT BACK DOOR ON SATURDAY...RECYCLING OF MOISTURE SUNDAY INTO EARLY NEXT WEEK WOULD FOLLOW. AGAIN...GFS MUCH MORE BULLISH THAN THE ECMWF AT THIS TIME. THUS CONFIDENCE PRETTY LOW FOR THE WEEKEND AND INTO EARLY NEXT WEEK UNTIL THE MODELS CAN RESOLVE THE BACK DOOR COLD FRONT INFLUENCE AND HOW MUCH RESIDUAL MOISTURE WOULD BE LEFT OVER AND TRAPPED UNDERNEATH THE UPPER HIGH. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 93 63 94 / 20 20 20 20 DULCE........................... 51 87 50 88 / 20 30 30 20 CUBA............................ 56 86 56 87 / 20 30 30 20 GALLUP.......................... 56 89 53 88 / 20 30 30 20 EL MORRO........................ 52 83 53 83 / 20 30 30 30 GRANTS.......................... 55 89 53 89 / 20 30 30 30 QUEMADO......................... 56 86 56 85 / 30 30 30 30 GLENWOOD........................ 63 94 65 93 / 20 20 20 20 CHAMA........................... 50 81 51 82 / 30 30 30 30 LOS ALAMOS...................... 61 82 61 86 / 30 30 30 30 PECOS........................... 57 83 58 84 / 30 30 30 20 CERRO/QUESTA.................... 52 82 52 84 / 30 30 30 30 RED RIVER....................... 48 73 49 75 / 40 30 40 30 ANGEL FIRE...................... 48 76 49 77 / 50 40 40 30 TAOS............................ 54 87 54 88 / 30 30 30 30 MORA............................ 54 81 55 82 / 40 30 30 30 ESPANOLA........................ 58 88 60 93 / 20 20 20 20 SANTA FE........................ 60 86 61 88 / 30 30 30 20 SANTA FE AIRPORT................ 61 89 61 91 / 30 20 20 20 ALBUQUERQUE FOOTHILLS........... 65 93 65 94 / 30 20 20 20 ALBUQUERQUE HEIGHTS............. 69 93 69 93 / 30 20 20 20 ALBUQUERQUE VALLEY.............. 66 96 68 96 / 30 20 20 20 ALBUQUERQUE WEST MESA........... 65 95 66 96 / 30 20 20 20 LOS LUNAS....................... 64 96 66 96 / 30 20 20 20 RIO RANCHO...................... 64 95 64 96 / 30 20 20 20 SOCORRO......................... 65 97 67 95 / 20 10 20 20 SANDIA PARK/CEDAR CREST......... 61 92 63 94 / 30 20 30 20 TIJERAS......................... 60 92 61 93 / 30 20 20 20 MORIARTY/ESTANCIA............... 56 90 57 90 / 30 20 30 20 CLINES CORNERS.................. 60 86 61 87 / 30 20 30 20 GRAN QUIVIRA.................... 62 91 62 89 / 20 30 30 20 CARRIZOZO....................... 65 93 67 91 / 10 20 20 20 RUIDOSO......................... 59 83 61 79 / 20 20 30 30 CAPULIN......................... 59 88 60 90 / 40 30 30 20 RATON........................... 60 92 60 95 / 40 30 30 20 SPRINGER........................ 60 92 59 95 / 40 30 30 20 LAS VEGAS....................... 58 86 58 87 / 30 30 30 20 CLAYTON......................... 66 92 69 95 / 30 20 30 10 ROY............................. 63 90 61 91 / 30 30 30 20 CONCHAS......................... 70 97 69 99 / 30 20 20 10 SANTA ROSA...................... 69 98 67 98 / 20 20 20 10 TUCUMCARI....................... 70 99 71 99 / 20 20 20 10 CLOVIS.......................... 69 97 70 96 / 20 10 20 10 PORTALES........................ 69 99 69 98 / 20 10 20 10 FORT SUMNER..................... 70 97 70 98 / 20 20 20 10 ROSWELL......................... 72 101 71 100 / 10 10 10 10 PICACHO......................... 66 95 65 93 / 10 20 20 20 ELK............................. 62 89 61 87 / 10 20 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 17/50
Hazardous weather outlook, Aug 29, 6:05 AM MDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 605 AM MDT MON AUG 29 2011 NMZ501>540-301145- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 605 AM MDT MON AUG 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE FOCUS FOR THUNDERSTORMS WILL BE OVER THE SANGRE DE CRISTO MOUNTAINS AND NORTHEAST HIGHLANDS WITH SOME MAKING IT INTO THE NORTHEAST PLAINS...AS WELL AS ALONG AND WEST OF THE CONTINENTAL DIVIDE SOUTH OF INTERSTATE 40 THIS AFTERNOON AND EVENING. ANY THUNDERSTORM WILL HAVE THE POTENTIAL TO CREATE LOCALLY HEAVY DOWNPOURS...INCLUDING OVER AND DOWNSTREAM OF RECENT BURN SCARS ACROSS WESTERN AND NORTHERN NEW MEXICO. SMALL HAIL...LIGHTNING STRIKES AND WIND GUSTS BETWEEN 30 AND 50 MPH ARE LIKELY IN THE STRONGER STORMS. REMEMBER...IT DOES NOT TAKE A HEAVY DOWNPOUR TO RESULT IN FLASH FLOODING ON A BURN SCAR. EVEN A RELATIVELY SHORT PERIOD OF MODERATE RAINFALL ON A SEVERELY BURNED WATERSHED CAN LEAD TO FLASH FLOODS OR DEBRIS FLOWS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AGAIN ISOLATED TO SCATTERED GENERALLY SLOW-MOVING THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING...WITH THE MOST FAVORED PERIODS EXPECTED WEDNESDAY OR THURSDAY AND POSSIBLY AGAIN SOME PART OF NEXT WEEKEND. AGAIN...SMALL HAIL...LIGHTNING STRIKES AND WIND GUSTS BETWEEN 30 AND 50 MPH ARE LIKELY IN THE STRONGER STORMS...ALONG WITH LOCALLY HEAVY RAINFALL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
In the hours before
Special weather statement, Aug 29, 3:09 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 PM MDT MON AUG 29 2011 NMZ515-527-528-292145- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 309 PM MDT MON AUG 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 345 PM MDT... AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH OF CIMARRON...OR ABOUT 25 MILES NORTHWEST OF SPRINGER...MOVING SOUTHEAST AT 10 MPH. OTHER STORMS FARTHER NORTH NEAR VERMEJO PARK ARE ALSO LOCALLY STRONG. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL COLFAX COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3690 10450 3647 10476 3663 10514 3697 10495 TIME...MOT...LOC 2109Z 295DEG 9KT 3666 10485 GUYER
Special weather statement, Aug 29, 3:45 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 345 PM MDT MON AUG 29 2011 NMZ519-521-292215- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS- 345 PM MDT MON AUG 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO AND SOUTHERN SANDOVAL COUNTIES THROUGH 415 PM MDT... AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ALBUQUERQUE...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN...BLOWING DUST..AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...RIO RANCHO... SANDIA PUEBLO...SANDIA HEIGHTS AND CARNUEL. && LAT...LON 3529 10640 3491 10643 3491 10692 3530 10687 TIME...MOT...LOC 2145Z 279DEG 10KT 3513 10661 GUYER
Local storm report, Aug 29, 3:58 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 PM MDT MON AUG 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST 5 S ALBUQUERQUE 35.04N 106.62W
08/29/2011 M63 MPH BERNALILLO NM ASOS
KABQ ASOS.
&&
EVENT NUMBER ABQ1101221
KRWThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 6:10 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 28, 6:27 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 28, 6:32 PM MDT | Areal Flood Advisory | ABQ | Cibola | 118 min |
| Aug 28, 6:37 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 113 min |
| Aug 28, 6:45 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 2 hr |
| Aug 28, 7:04 PM MDT | Areal Flood Advisory | ABQ | Union | 116 min |
| Aug 28, 7:31 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe, Taos | 119 min |
| Aug 28, 7:58 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 2 hr |
| Aug 28, 8:43 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 3 hr |
| Aug 28, 9:06 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 114 min |
| Aug 28, 9:20 PM MDT | Areal Flood Advisory | ABQ | Union | 4 hr |
| Aug 28, 9:49 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 116 min |
| Aug 28, 9:55 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 80 min |
| Aug 29, 2:16 PM MDT | Areal Flood Advisory | ABQ | Catron | 119 min |
| Aug 29, 3:09 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Aug 29, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 44 min |
| Aug 29, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 64 min |
| Aug 29, 3:35 PM MDT | Areal Flood Advisory | ABQ | Socorro | 85 min |
| Aug 29, 3:42 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 29, 3:45 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Aug 29, 3:52 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 38 min |
| Aug 29, 4:01 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 119 min |
| Aug 29, 4:14 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Aug 29, 4:25 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 28 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.